RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lomakina, Z D

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:43
Abstract pages:414
Full texts:217

http://www.mathnet.ru/eng/person52094
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233854

Publications in Math-Net.Ru
1986
1. Z. D. Lomakina, S. S. Ryshkov, “One-dimensional and two-dimensional sides of a polyhedron $\mu(5)$”, Zap. Nauchn. Sem. LOMI, 151 (1986),  95–103  mathnet
1980
2. S. S. Ryshkov, Z. D. Lomakina, “A proof of the theorem on maximal finite groups of integral $5\times5$ matrices”, Trudy Mat. Inst. Steklov., 152 (1980),  204–215  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 225–236
3. S. S. Ryshkov, M. J. Cohn, Z. D. Lomakina, “Vertexes of a symmetrized Minkowski domain for $n\le5$”, Trudy Mat. Inst. Steklov., 152 (1980),  195–203  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 213–223
4. Z. D. Lomakina, “The Voronoj polyhedron $\Pi(n)$ for $n=5$ and maximal finite groups of integral $5\times 5$ matrices”, Trudy Mat. Inst. Steklov., 152 (1980),  138–161  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 151–173
1961
5. A. N. Tikhonov, N. V. Lipskaya, N. A. Deniskin, N. N. Nikiforova, Z. D. Lomakina, “Electromagnetic sounding of the earth deep layers”, Dokl. Akad. Nauk SSSR, 140:3 (1961),  587–590  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020